# SDR SIMA201911143009

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 37,842 hours, 33,322 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP-C/A-UPON FUTHER INVESTIGATION FOUND SPLICE SP7376 TO BE BENT. REMOVED AND REPLACED SPLICE IAW EMB 145 SWPM 20-21-00. OPC GOOD.
